# SDR COMA0460325

- Difficulty date: May 16, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 6,568 hours, 5,972 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3733 ORANGE EMERGENCY LIGHT NEAR CABIN DOOR IS INOP.  SECURED LOOSE WIRE CONNECTION.  OPERATIONAL CHECK SATISFACTORY.
